# SDR 95FDEA00215

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flow Contl Valve
- Part number: 3964401
- Condition: Leaking
- Location: Aft Body
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LWR AFT BODY HEAT CAME ON DURING CLIMB-OUT PASSING THROUGH FL 320.  NR 2 LEFT AND NR 3 BLEEDS OPEN BOTH PACKS ON, WENT THROUGH THE EMERGENCY PROCEDURE.  THE LIGHT WENT OUT WHEN WE TURNED LEFT PACK OFF.  CHECKED DUCTS AND CLAMPS IN AFT STAIRS WELL AREA FOUND OK.  FOUND LEFT FLOW CONTROL VALVE WEEP HOLE BLOWING A HIGH PRESSURE STREAM OF AIR IN DETECTOR AREA. REMOVED AND REPLACED VALVE CABIN AIR FLOW AS PER MM 36-12 PRESSURE CHECKED AND GROUND CHECKED GOOD.
